Hello Got my filler done with Restalyne about a week ago. Initially this was thought to be a hematoma as it was a hard lump and very sore to touch however no bruising and not purple. Also I don't have a fever or swollen glands for infection. I got a little bit dissolved today so got to wait 24 hours till I really see results, but still a lump and looks like a pimple with a head:( I just want it to go away and my lips even again. Can anyone please help to let me know what this could be
The lump from the filler can be due to an infection or from too much filler in one place. You should wait several days to see the effect of the Vitrase. If there is no improvement I would consult a board certified dermatologist with expertise with these fillers. Best, Dr. Green
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.